# SDR SWIA200311811

- Difficulty date: February 17, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 296 hours, 218 cycles
- Engine: Ge CF343B1
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 6229810016
- Part serial: 3603
- Condition: Malfunctioned
- Location: Adi
- Part time: 159 hours, 115 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS MULTIFUNCTION DISPLAY FAILED IN FLIGHT.  REMOVED AND REPLACED FIRST OFFICERS EFD.  OPS CHECK GOOD.
